# SDR DXTA2023090694760

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N759QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20753
- Aircraft time: 5,449 hours, 3,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR EXTREMELY DIFFICULT TO CLOSE, AND SEEMS AS IF IT IS OUT OF ALIGNMENT //SIGNOFF// REMOVED MAIN DOOR AIRSTAIRS AND VISUALLY INSPECTED DOOR LOCKING MECHANISMS AND LATCH PIN FOR SECURITY AND OPERATION. NO DEFECTS NOTED. FOUND AIRSTAIR DOOR INSULATION TAPE IMPEDING THE WINDOW FOR THE LOWER LOCK INDICATOR. REMOVED AND RE-TAPED THE INSULATION. RE-INSTALLED AIRSTAIR DOOR. REF PHENOM 300 AMM 52·14-00. OPS CHECK GOOD
